# SDR DL757951977

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED RADOME INTO SHOP.  UPON INSPECTION FOUND CHIPPED   PAINT, EXCESSIVE MOISTURE AND AREA OF DELAMINATION AT 12 O'CLOCK JUST AFT OF THE ERROSION BOOT.  REBUILT BOTH SKINS OF RADOME USING ORIGINAL BASE OF RADOME AS PER SRM 53-10-72.  APPLIED ERROSION BOOT AND PAINT AS PER PS 900-9-1-11 NR 05.  RADOME SENT TO TRANSMISSIVITY TESTING AND PASSED TEST.  RADOME PASSED FINAL INSPECTION AND ROUTED TO STOCK.
